Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 90, NWS Mobile, AL

July 12, 2013Escambia County, Alabama; Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jul 12, 2013, 7:21 PM CDT for Escambia County, Alabama; Santa Rosa County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 7:21 PM CDT (00:21 UTC)
Expired
Jul 12, 2013, 8:15 PM CDT
In force
54 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, AL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 102 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS54 KMOB 130021
SVRMOB
ALC053-FLC113-130115-
/O.NEW.KMOB.SV.W.0090.130713T0021Z-130713T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
721 PM CDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTH CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 815 PM CDT

* AT 715 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 10 MILES SOUTHEAST OF EAST BREWTON...
  OR 7 MILES NORTHEAST OF WHITFIELD...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          WHITING FIELD...      ROEVILLE...
  POINT BAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3065 8683 3065 8715 3104 8709 3104 8688
TIME...MOT...LOC 0020Z 002DEG 14KT 3095 8699

$$
1 follow-up statement
302 
WWUS54 KMOB 130033
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
733 PM CDT FRI JUL 12 2013

ALC053-130043-
/O.CAN.KMOB.SV.W.0090.000000T0000Z-130713T0115Z/
ESCAMBIA AL-
733 PM CDT FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL ESCAMBIA COUNTY...

AT 727 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTH CENTRAL
ESCAMBIA COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3065 8683 3065 8715 3100 8709 3099 8688
TIME...MOT...LOC 0033Z 002DEG 14KT 3090 8699

$$

FLC113-130115-
/O.CON.KMOB.SV.W.0090.000000T0000Z-130713T0115Z/
SANTA ROSA FL-
733 PM CDT FRI JUL 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL SANTA ROSA COUNTY...

AT 727 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 13 MILES SOUTH OF EAST BREWTON...OR 5
MILES NORTHEAST OF WHITFIELD...MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          WHITING FIELD...      ROEVILLE...
  POINT BAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3065 8683 3065 8715 3100 8709 3099 8688
TIME...MOT...LOC 0033Z 002DEG 14KT 3090 8699

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:17 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 12, 3:17 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT FRI JUL 12 2013

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH
SATURDAY...12.12Z UPPER AIR ANALYSIS SHOWS A MID LEVEL RIDGE
POSITIONED OVER THE PLAINS WITH LOWER HEIGHTS => TROFFING FROM THE
APPALACHIANS INTO THE SOUTHEAST. AT THE BASE OF THE UPPER
TROF...WATER VAPOR IMAGERY SHOWS DARKENING INDICATING DRIER DEEP
LAYER AIR SPREADING SOUTHWARD OVER THE SOUTHERN STATES AND OUT INTO
THE NORTHERN GULF. AT THE SURFACE...WEAK FRONT WAS EASING SOUTHWARD
INTO THE LOWER MISSISSIPPI RIVER DELTA AND SOUTHEAST. LATEST
MESOSCALE ANALYSIS SHOWS ENVIRONMENTAL INSTABILITY SOUTH OF THE
BOUNDARY BALLOONING TO 3000-4000 J/KG THIS AFTERNOON. ALTHOUGH
PRECIPITABLE WATER VALUES (~1.7 INCHES)...SOMEWHAT DRIER THAN SEEN IN
DAYS PAST...IS STILL PLENTIFUL ENOUGH THAT AS FRONTAL LIFT EASES IN
FROM THE NORTH ALONG WITH WHAT FORECASTERS SEE IN
INSTABILITY...SHOWERS AND STORMS ARE FORECAST TO BE SCATTERED TO
POSSIBLY NUMEROUS IN COVERAGE THROUGH THE REMAINDER AFTERNOON. THIS
CONTINUES TO BE CONSISTENT WITH THE LATEST HIGH RESOLUTION MESOSCALE
MODELS. A SOUTHWARD STORM MOTION IS FORECAST. STRONGER STORMS WILL
LIKELY BE EFFICIENT IN DROPPING LOCALLY HEAVY RAINS IN A SHORT PERIOD
OF TIME ALONG WITH FREQUENT LIGHTNING ACTIVITY AND BRIEF STRONG WIND
GUSTS IN EXCESS OF 40 MPH AT TIMES. DUE TO THE RECENT HEAVY COASTAL
RAINS ON THURSDAY AND HIGH SOIL MOISTURE THESE AREAS...WILL NOT TAKE
MUCH ADDITIONAL HEAVY RAINFALL TO CAUSE LOCALIZED FLOODING PROBLEMS
IN LOWER LYING AREAS/POOR DRAINAGE AREAS. SOMETHING FORECASTERS WILL
BE WATCHING OUT FOR.

THIS AFTERNOON'S WET MICROBURST RISK ASSESSMENT IS MODERATE.

STORM COVERAGE IS FORECAST TO DECREASE TONIGHT AS THE ATMOSPHERE
STABILIZES. WITH FRONT SETTLING SOUTHWARD...LOWS OVER THE INTERIOR
MAY VERY WELL DIP INTO THE UPPER HALF OF 60S. COASTAL ZONES IN THE
LOWER/MID 70S. FOR SATURDAY...LOOK TO REMAIN IN AN UNSETTLED WEATHER
PATTERN WITH CHANCES OF SHOWERS/STORMS BEING HIGHER OVER THE EASTERN
AND COASTAL ZONES WITH THESE AREAS BEING ON THE MORE FAVORED EASTERN
SIDE OF MID LEVEL TROF AXIS...CENTERED OVER THE CENTRAL GULF COAST.
AWAY FROM ANY COOLING BY STORMS AND ASSOCIATED OUTFLOWS...DAYTIME
HIGHS ON SATURDAY GENERALLY FROM 88 TO 91...EXCEPT AROUND 85 CLOSER
TO THE BEACHES. /10

SATURDAY NIGHT THROUGH SUNDAY...THE CLOSED UPPER LOW MOVES FROM OVER
THE MID MISS RIVER VALLEY WEST...TO OVER OK/TX...WHILE AN UPPER LEVEL
HIGH BUILDS OVER THE NORTHEASTERN CONUS. A WEAKLY ORGANIZED SURFACE
CIRCULATION OVER THE NORTHERN GULF COAST MOVES OFF SATURDAY NIGHT
THROUGH SUNDAY AS A SURFACE RIDGE BUILDS BACK WEST OVER THE
NORTHEASTERN CONUS. AFTER THE WEAK CIRCULATION DEVELOPS OVER THE GULF
TONIGHT AND SATURDAY...MOIST EASTERLY BECOME RE-ESTABLISHED OVER THE
NORTHERN GULF COAST...WITH PRECIP H20 AMOUNTS OF AROUND 2" MOVING
BACK OVER THE ENTIRE FA. LOOKS LIKE THE DECREASE IN THE CHANCE OF
RAIN IS TEMPORARY...WITH TO AT LEAST SEASONAL LEVELS OVER WESTERN
SECTIONS OF THE FA...ABOVE EAST. TEMPS RANGE TIGHTER THAN SEASONAL
DUE TO THE INCREASED CHANCE OF RAIN...WITH DAYTIME HIGHS SUNDAY BELOW
SEASONAL.

.LONG TERM...NO REAL CHANGE TO THE EXTENDED...SO PREVIOUS SHIFT LOGIC
FOR THE EXTENDED FOLLOWS............

A LARGE DEEP LAYER RIDGE DOMINATES MUCH OF THE EASTERN STATES
THROUGH THE PERIOD. A SURFACE RIDGE AXIS SHIFTS FROM OVER THE EAST
CENTRAL STATES ON MONDAY GRADUALLY SOUTHWARD INTO THE NORTHERN GULF
BY THURSDAY WITH EASTERLY SURFACE WINDS THROUGH WEDNESDAY BECOMING
SOUTHEASTERLY BY THURSDAY. BOTH THE GFS AND ECMWF SHOW POTENTIAL
EASTERLY WAVES ACCOMPANYING AN UPPER TROF WHICH WEAKEN WHILE MOVING
ACROSS THE GULF THROUGH WEDNESDAY. UNCLEAR AT THIS POINT HOW MUCH OF
AN IMPACT THE EASTERLY WAVES WILL HAVE AND HAVE CONTINUED WITH CHANCE
POPS FOR THE DAYTIME HOURS AND MAINLY SLIGHT CHANCE POPS FOR THE
NIGHTTIME HOURS THROUGH THE PERIOD WITH TEMPERATURES GRADUALLY
WARMING TO NEAR OR SLIGHTLY ABOVE SEASONABLE VALUES. /29

&&

.AVIATION...[12.18Z TAF ISSUANCE]...FRONTAL BOUNDARY EASING SOUTHWARD
INTO THE CENTRAL GULF COAST WILL ALLOW AFTERNOON CU TO BECOME MORE
DEVELOPED WITH THE POTENTIAL OF MID AFTERNOON CONVECTION. CIG BASES
GENERALLY AT MVFR CATEGORIES. BRIEF STRONG WIND GUSTS IN AND NEAR
TSRA. AFTER TSRA...MID TO HIGH LEVEL CLOUD BASES EXPECTED INTO THE
EVENING. /10

&&

.MARINE...SURFACE FRONT EASES SOUTHWARD TO OFF THE CENTRAL GULF COAST
TONIGHT. SHORT TERM WEATHER MODELS SHOW A WEAK FRONTAL WAVE OF LOW
PRESSURE TO MOVE NORTHWESTWARD SUNDAY MORNING OVER THE CENTRAL GULF
COAST. LOOK TO BE GETTING INTO MORE OF AN EAST TO SOUTHEAST WIND FLOW
NEXT WEEK AS SURFACE HIGH PRESSURE EXTENDS FROM THE SOUTHWEST
ATLANTIC INTO THE MID MISSISSIPPI RIVER VALLEY. WIND SPEEDS LIGHT TO
MODERATE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS/STORMS. AWAY FROM STORMS...SEAS GENERALLY 1 TO 2 FEET ON
SATURDAY...LOOK TO RANGE FROM 2 TO 4 FEET BY SUNDAY WITH THE PASSAGE
OF THE WEAK FRONTAL LOW...THEN LOOK TO REMAIN IN THIS RANGE THROUGH
THE MIDDLE OF NEXT WEEK DUE TO THE EASTERLIES. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  89  71  86  72 /  20  40  20  50  30
PENSACOLA   73  88  74  86  75 /  30  50  30  60  30
DESTIN      75  85  74  88  76 /  40  50  40  60  30
EVERGREEN   68  89  70  88  71 /  20  50  30  70  30
WAYNESBORO  67  91  70  88  71 /  05  20  20  50  30
CAMDEN      68  90  70  88  71 /  05  30  30  70  30
CRESTVIEW   68  88  70  88  71 /  20  50  40  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

10/16/29
Hazardous weather outlook, Jul 12, 4:15 AM CDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
415 AM CDT FRI JUL 12 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
415 AM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED MOSTLY
OVER SOUTHERN AND EASTERN SECTIONS OF THE FORECAST AREA TODAY AND
TONIGHT. PERIODS OF VERY HEAVY RAIN POSSIBLY LEADING TO SOME
LOCALIZED FLOODING...GUSTY STRAIGHT LINE WINDS AND FREQUENT LIGHTNING
CAN BE EXPECTED WITH THE STRONGER STORMS THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
EACH DAY THROUGH EARLY NEXT WEEK. THE BEST COVERAGE WILL OCCUR
DURING THE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL...GUSTY STRAIGHT
LINE WINDS AND FREQUENT LIGHTNING WILL CONTINUE TO BE THE MAIN
THREATS WITH THE STRONGER STORMS THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
415 AM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE MARINE AREA THROUGH TONIGHT. PERIODS OF VERY HEAVY
RAIN...FREQUENT LIGHTNING...GUSTY STRAIGHT LINE WINDS AND ISOLATED
WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS TODAY AND
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE MARINE AREA THROUGH EARLY NEXT WEEK. PERIODS OF VERY HEAVY
RAIN...FREQUENT LIGHTNING...GUSTY STRAIGHT LINE WINDS AND ISOLATED
WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH
EARLY NEXT WEEK.

In the hours before

Special weather statement, Jul 12, 2:47 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT FRI JUL 12 2013

ALZ052-053-055-062-122015-
MONROE AL-WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL-
247 PM CDT FRI JUL 12 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...EASTERN
WASHINGTON...SOUTHERN CLARKE AND NORTHERN BALDWIN COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 315 PM CDT...

AT 248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF JACKSON...OR 10 MILES SOUTHEAST OF LEROY...AND MOVING SOUTHWEST AT
15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 12, 3:46 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CDT FRI JUL 12 2013

ALZ061-063-122115-
UPPER MOBILE AL-LOWER MOBILE AL-
346 PM CDT FRI JUL 12 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
REGIONAL AIRPORT IN WEST MOBILE...OR 6 MILES SOUTHWEST OF SEMMES...
AND MOVING SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WEST CENTRAL MOBILE COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 12, 4:26 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT FRI JUL 12 2013

ALZ057-058-122230-
BUTLER AL-CRENSHAW AL-
426 PM CDT FRI JUL 12 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND CRENSHAW
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
LUVERNE...OR 6 MILES WEST OF PETREY...AND MOVING SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           PETREY...             LUVERNE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 12, 5:41 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
541 PM CDT FRI JUL 12 2013

FLZ003>006-122330-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-
SANTA ROSA FL-
541 PM CDT FRI JUL 12 2013

...STRONG THUNDERSTORMS WILL AFFECT OKALOOSA AND EASTERN SANTA ROSA
COUNTIES IN NORTHWEST FLORIDA...THROUGH 630 PM CDT...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF CRESTVIEW...OR 5 MILES EAST OF BAKER...MOVING SOUTHWEST AT 15 MPH
THROUGH. ANOTHER STRONG STORM WAS LOCATED ALONG THE NORTH CENTRAL
SANTA ROSA AND OKALOOSA COUNTY BORDER AND WILL MOVE SOUTHWEST AT 10
TO 15 MPH ACROSS EASTERN SANTA ROSA COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  ROEVILLE...           CRESTVIEW...          BAKER...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 30 AND 59.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
TELEPHONES.

&&
Special weather statement, Jul 12, 7:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
700 PM CDT FRI JUL 12 2013

ALZ060-FLZ005-006-130100-
COVINGTON AL-INLAND OKALOOSA FL-COASTAL OKALOOSA FL-
700 PM CDT FRI JUL 12 2013

...A BROKEN LINE STRONG THUNDERSTORMS WILL AFFECT SOUTHERN COVINGTON
COUNTY IN SOUTHWEST ALABAMA...NORTHERN OKALOOSA COUNTY IN NORTHWEST
FLORIDA...THROUGH 800 PM CDT...

AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
FLORALA...OR 3 MILES NORTH OF LAUREL HILL...AND MOVING SOUTHWEST AT
15 MPH. OTHER STRONG STORMS EXTEND EAST AND WEST OF THIS
STORM...ALSO MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAUREL HILL...        CRESTVIEW...          BAKER...
  LOCKHART...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 51 AND
61.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 12, 7:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
706 PM CDT FRI JUL 12 2013

FLZ003-004-130100-
INLAND SANTA ROSA FL-SANTA ROSA FL-
706 PM CDT FRI JUL 12 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SANTA ROSA
COUNTY IN NORTHWEST FLORIDA...THROUGH 800 PM CDT...

AT 702 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES EAST OF CENTURY TO 6 MILES SOUTHEAST OF
CENTURY...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          PINE LEVEL...         WHITING FIELD...
  JAY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:03 PM CDTSpecial Marine WarningMOB87 min
Jul 13, 12:35 PM CDTAreal Flood AdvisoryMOBBaldwin115 min
Jul 13, 12:54 PM CDTSevere Thunderstorm WarningMOBBaldwin51 min
Jul 13, 1:06 PM CDTSevere Thunderstorm WarningMOBBaldwin39 min
Jul 13, 1:26 PM CDTSpecial Marine WarningMOB94 min
Jul 13, 1:27 PM CDTSevere Thunderstorm WarningMOBMobile63 min
Jul 13, 1:32 PM CDTSevere Thunderstorm WarningMOBBaldwin58 min
Jul 13, 1:34 PM CDTAreal Flood AdvisoryMOBBaldwin116 min
Jul 13, 1:37 PM CDTSpecial Marine WarningMOB83 min
Jul 13, 2:15 PM CDTSpecial Marine WarningMOB90 min
Jul 13, 2:20 PM CDTSevere Thunderstorm WarningMOBEscambia40 min
Jul 13, 2:34 PM CDTSpecial Marine WarningMOB86 min
Jul 13, 2:58 PM CDTSpecial Marine WarningMOB92 min
Jul 13, 3:20 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia, Monroe3 hr
Jul 12, 11:51 PM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa114 min
Jul 13, 12:03 PM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa117 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.